My Doc has just starting doing the mouth swabs for drug levels, at my dose (2 30mg tabs 4 times a day, what should my levels be. I have other medical issues so for reasons unknown(at the moment) I'm constantly throwing up, Im afraid I'll be dismissed as a patient if my levels aren't correct! Can someone PLEASE HELP, Your advice would be greatly appreciated.
kap2420 i have never heard of any dr taking drug levels on their pain patients. to me it personally looks as if this dr has a bad repor and lots of patients thinking hes the candy man. there are some patients that do that. did he/she say why they are doing this, do they suspect you are taking other pain meds or drugs, or more then your suppose to? some where along the line it seems as if your dr suspects your abusing other drugs or the prescribed ones. and the throwing up could be the amount of mgs you are taking, if im reading correct your taking 60 mgs of oxycodone 4 times a day, wow, thats a very very high dose. may i ask why so high a dose? is it terminal your illness? well hang in there. and let your dr know that your throwing up, its probabaly the amount your taking
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Want to quit oxycodone use after about 2yrs of use. I am currently taking 4-5 30mg pills a day help?
Posted 30 Mar 2011 • 2 answers
Drug Test - I take 30mg oxycodone and have passed my test with the right levels every month but this
Posted 15 Apr 2011 • 1 answer
Posted 14 Mar 2012 • 1 answer
Posted 24 Jan 2015 • 3 answers
Posted 26 Feb 2015 • 4 answers